Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An everywhere divergent Fourier-Walsh series of the class $ L({\rm log}\sp{+}{\rm log}\sp{+}L)\sp{1-\varepsilon }$

Author: K. H. Moon
Journal: Proc. Amer. Math. Soc. 50 (1975), 309-314
MSC: Primary 42A56
MathSciNet review: 0377406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Phi $ be a function satisfying (a) $ \Phi (t) \geq 0$, convex and increasing; (b) $ \Phi ({t^{1/2}})$ is a concave function of $ t,0 \leq t < \infty $; and (c) $ \Phi (t) = 0(t\log \log t)$ as $ t \to \infty $. We construct a function in the class

$\displaystyle \Phi (L) = \{ f \in L(0,1):\int_0^1 {\Phi (\vert f(x)\vert)dx < \infty } \} $

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A56

Retrieve articles in all journals with MSC: 42A56

Additional Information

PII: S 0002-9939(1975)0377406-8
Keywords: Rademacher functions, Walsh functions, Fourier-Walsh series
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia